# SDR UPS97822182

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AFT FUSELAGE SKIN CRACKED APPROX 3 INCHES LONG, STA 1700 L17R.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER AND FINGER DOUBLERS IAW DC8 SRM 53-2-1 FIG 7.  ALODINED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED AND SEALED REPAIR PARTS IAW DC8 SRM D51-1-21, 5-1-1-20D.
